# SDR DXTA200702408

- Difficulty date: August 15, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,336 hours, 1,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO FTY THE LEFT MAIN LANDING GEAR LIGHT WOULD NOT ILLUMINATE. WE RECYCLED THE GEAR TWO TIMES, AND ALSO VERIFIED THE LIGHT BULB WORKED WITH THE IND LIGHTS TEST. WE ALSO USED THE ALTERNATE GEAR EXTENSION PROCEDURE AND THE LIGHT WOULD NOT ILLUMIATE.  TROUBLE SHOT AND FOUND MAIN LANDING GEAR DOWN LOCK SWITCH JAMB NUTS LOOSE. RE-RIGGED SWITCH, TIGHTENED AND SAFETIED JAMB PERFORMED IAW HAWKER 400 AP AMM CHAP 32-10-00.
